# SDR AALA2019121099040

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,998 hours, 22,694 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Exposed
- Location: Pedestal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS MULTIPLE WIRE BUNDLES IN CENTER PEDESTAL HAVE EXPOSED WIRES AND SHEATHING DISINTERGRATED. MAINTENANCE REPAIRED SHEATHING ON WIRING HARNESS.
